Trade Taxes as a
Sir David Greenaway ()
Scottish Journal of Political Economy, 1980, vol. 27, issue 2, 175-82
Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (1)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Trade Taxes as a (1985)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:scotjp:v:27:y:1980:i:2:p:175-82
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0036-9292
Access Statistics for this article
Scottish Journal of Political Economy is currently edited by Tim Barmby, Andrew Hughes-Hallett and Campbell Leith
More articles in Scottish Journal of Political Economy from Scottish Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().